Doctor insights on:
Will treat UTI: gemifloxacin will treat an active urinary infection but will have no direct effect upon bladder wall thickening. Bladder wall thickening needs a followup with a urologist to do serial ultrasounds and/or a cystoscopy (scope into the bladder examination) especially if smoking or other risk factors for bladder tumors exist. ...Read more
Ear infectn for 4 months.Repeatative suctions done.Reoccurence.been taking gemifloxacin,not anymore. feel very mild confusion is it because of ear?
I've tried the most advanced antibiotics like avalox (moxifloxacin) & factive, (gemifloxacin) but all ended with no improvement, any other suggestions?
Let your doctor know: If you have already let your doctor know, then perhaps you should see someone else if your doctor is not confident an answer can be found there. Sometimes a fresh set of eyes can lead to other avenues. ...Read more
Can anti biotics such as gemifloxacin cause loss of sexual desire and other sexual problems?if yes, do the probs are for long period or short time?
Optimal health: Any time our health is less than optimal - our available energy decreases. In doing it's work an antibiotic also demands energy from the body. So, your being ill and being treated for it adds up to lower energy and libido is a reflection of sexual energy. The good thing is you'll be less likely to pass the bacteria on to others. Get well soon! ...Read more
Urologist prescribed Gemifloxacin 320mg and Nortiptyline 25mg for 14 days for bladder wall thickening, prostate burning and ejaculation problems.
My urine speed is slow and urinating very little urine. I am using Gemifloxacin 320mg and Nortriptyline 25mg?reason?should i continue the medicine?
See remark: Please consult with the urologist that performed the varicocele repair,at @ your age you should have no problem with urination.and inability to empty bladder. You received antibiotic,did you have infection ? Flomax is given to men in their 50's Any psychological issues equiring Nortriptyline ? Please see a good urologist or visit a medical ctr. ...Read more
Suctions done for ear infect:about 6 times.been taking gemifloxacin but already quit 10 days before.feel mild confusion,little tightness around head?
Done with FACTIVE (gemifloxacin) antibiotic course & I started developing rash all over my body. It's written that rash is one of the side effects. Is it allergy?
My doctor prescribed me gemifloxacin for my penile dicharge.he saidits for both chlamydia and prostate. Will it cure my discharge problem in 7days?
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers